# SDR SWIA2021062258871

- Difficulty date: April 11, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR FWD TRACK SPRING BALANCE MOUNT PLATE CRACKED AT SPRING BALANCE ATTACHMENT NUTPLATE.     (C-CHECK - RO 6/19/21) / REMOVED AND INSTALLED NEW CARGO DOOR FWD TRACK BALANCE SPRING PLATE REF CRJ200 SRM 51-42-06. / REMOVED AND INSTALLED NEW CARGO DOOR FWD BALANCE SPRING ASSY REF CRJ200 AMM TASK 52-31-08-000-801, 52-31-08-400-801. CHECKS GOOD SEE CONTINUATION CARD FOR DETAIL.
